MathSciNet Relay Station
MathSciNet bibliographic data
MR653892 14N05
Xambó, S. On projective varieties of minimal degree. Collect. Math. 32 (1981), no. 2, 149–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement